MAUDE Adverse Event Report: CAREFUSION ALARIS GRAVITY SET; SET, EXTENSION, INTRAVASCULAR

CAREFUSION ALARIS GRAVITY SET; SET, EXTENSION, INTRAVASCULAR
Model Number 42103E-07
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The devices have been received and the evaluation is pending.A follow up report will be submitted with investigation results once the evaluation has been completed.Although requested, patient demographic details were not provided.
 
Event or Problem Description
The customer notified bd with a reported issue of bd syringes not staying connected to the smartsite port below the drip chamber.No patient harm was reported.
 
Additional Manufacturer Narrative
The customer¿s report that the bd syringes are not staying connected was not confirmed.Functional port did not replicate any instances of disconnection.The received sets were measured and found to be within iso standards.The customer did not send in the syringe that was reportedly disconnecting from the proximal smartsite port.The set were visually inspected for kinks, holes/tears in the tubing or damages to the components.Further functional testing could not be performed due to the set being received damaged during transit.The root cause was not identified.
 
Event or Problem Description
The customer notified bd with a reported issue of bd syringes that are not staying connected to the smartsite port below the drip chamber.No patient harm was reported.

Brand Name
ALARIS GRAVITY SET
Common Device Name
SET, EXTENSION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8753166
Report Number9616066-2019-01711
Device Sequence Number2042999
Product Code FPA
UDI-Device Identifier10885403225840
UDI-Public10885403225840
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K931173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number42103E-07
Device Catalogue Number42103E-07
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/12/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/02/2019
Supplement Report FDA Received Date10/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NON BD EXTENSION SET; NON BD EXTENSION SET